Suicidal Death from Pseudoephedrine Sulfate Overdose: A Case ReportSemih Petekkaya, Nusret Ayaz, Mustafa Dogan, Mucahit Oruc, Bedirhan Sezer Oner, Cihan Gokturk, Ahmet Celebi, Adalet Eda Budak, Ozcan Soylu, Osman Celbis.
|Cited by (1)|
Background: Upper respiratory tract infections are common in the community and pseudoephedrine preparations are widely used in the treatment as a decongestant drug. However, pseudoephedrine has serious side effects on the central nervous system and the cardiovascular system. Although cases of infant death due to overdose have been reported in literature, pseudoephedrine toxicity has not been observed in adults as a cause of suicide in literature.
Case Presentation: The case is an 18-year old female who committed suicide with pseudoephedrine sulfate preparation. Care and attention must be paid as pseudoephedrine preparations are easily accessible, widely used and an overdose can cause death in adults.
Pseudoephedrine sulfate, suicide, intoxication, death
Journal of Molecular Pathophysiology
SUBMIT YOUR ARTICLE NOW